Shape existence in Navier-Stokes flow with heat convection
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 24 (1997) no. 1, p. 165-192
@article{ASNSP_1997_4_24_1_165_0,
     author = {Dziri, Raja and Zol\'esio, Jean-Paul},
     title = {Shape existence in Navier-Stokes flow with heat convection},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {1},
     year = {1997},
     pages = {165-192},
     zbl = {0889.49027},
     mrnumber = {1475775},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_1_165_0}
}
Dziri, Raja; Zolésio, Jean-Paul. Shape existence in Navier-Stokes flow with heat convection. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 24 (1997) no. 1, pp. 165-192. http://www.numdam.org/item/ASNSP_1997_4_24_1_165_0/

[1] L. Ambrosio - G. Buttazzo, An optimal design problem with perimeter penalization, Calc. Var. 1 (1993), 55-69. | MR 1261717 | Zbl 0794.49040

[2] C. Bernardi - C. Canuto - Y. Maday, Generalized inf-sup conditions for Chebyshev spectral approximation of the stokes problem, SIAM J. Numer. Anal. 25, 1988. | MR 972452 | Zbl 0666.76055

[3] M.C. Delfour - J.P. Zolésio, Shape optimization, Comett Matari Programme, Mathematical Toolkit for Artificial Intelligence and Regulation of Macro-systems, INRIA-Sophia Antipolis, 1993.

[4] M.C. Delfour - J.P. Zolésio, A boundary differential equation for thin shells, J. Differential Equations 119 (1995), 426-449. | MR 1340546 | Zbl 0827.73038

[5] A. Fasano, Somefree boundary problems with industrial applications, NATO ASI Series C, 380, Kluwer Academic Publishers, M. C. Delfour (ed.) (1992), 113-142. | MR 1260974 | Zbl 0765.76005

[6] M. Fortin, Problèmes de surfaces libres en mécanique des fluides, in " Shape optimization and free boundaries", M. C. Delfour, ed. Kluwer Academic Publishers, NATO ASI Series C, 380 Mur. (1992), 143-172. | MR 1260975 | Zbl 0779.76022

[7] V. Girault - P.A. Raviart, Finite element methods for Navier-Stokes equations theory and algorithms, SCM 5, Springer-Verlag, Berlin, 1986. | MR 851383 | Zbl 0585.65077

[8] E. Giusti, Minimal surfaces and functions of bounded variation, Birkhauser, Boston, Basel- Stuttgart, 1984. | MR 775682 | Zbl 0545.49018

[9] J. Sokolowski - J.P. Zolésio, Introduction to shape optimization, SCM 16, Springer-Verlag, Berlin, 1992. | MR 1215733 | Zbl 0761.73003

[10] J. Stoker, Water waves, Interscience Publishers Inc., New York, 1965.

[11] J.P. Zolésio, Numerical algorithms and existence result fro Bernoulli-like steady free boundary problem, Large scale systems, theory and applications, North-Holland, Amsterdam, 1984. | MR 780683 | Zbl 0552.49027

[12] J.P. Zolésio, Weak shape formulation offree boundary problems, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 21 (1994), 11-44. | Numdam | MR 1276761 | Zbl 0807.49018